# SDR ASOA2014080811032

- Difficulty date: August 5, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 23,861 hours, 22,384 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT 14TH DUCT WARNING MESSAGE IN FLIGHT.  ACFT DIVERTED. MESSAGE REMAINED ON AFTER QRH PROCDEDURE. MESSAGE ALSO REMAINED ON AFTER SHUTDOWN AT GATE.  EMERGENCY ACTIONS.  R & R 14TH STAGE PYLON LOOP A59WK IAW AMM 36-21-00, OPS CHECKED GOOD IAW 36-21-00-710-801.  NO DEFECTS NOTED.
